Re: Depo-Provera class action lawsuit


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]


Posted by Lee Ann on May 30, 2001:
In Reply to: Re: Depo-Provera class action lawsuit posted by Tresa Langley on May 28, 2001:
I tried to get info about the shot, but did not find anything bad. So I had one injection. I gained 25lbs within the 1st month and another 10lbs within the second. A huge increase in appetite. And even though I have cut down my eating drastically, my whole lifestyle actually and have started to eat healthier, exercise and diet, I still can not seem to lose the weight. I went from 105lbs to 140lbs within 2 months. This has stressed me out huge and I don't doubt many people feel depression with the weight gain as well as the other side effects. I can not believe a doctor would let someone get this shot without at least talking to them about the side effects. If I had been told of them, I never would have taken it. I will not be taking any more and will be starting back on the pill shortly. I also have an abundence of acne all over my neck, shoulders, and back. I didn't even have acne as a teenager and can not believe the amount I have now, due to this shot. I am 28 years old, this is rediculous! I have mood swings, am irratible, bloated, gasey with upset stomach pains. I get dizzy and tons of headaches and I am tired, actually exhausted - ALL THE TIME. I can not even believe that this shot got passed for use in Canada, this has got to be the worst substance I have ever put into my body, the worst thing that I have ever done to myself. I am so upset.
Lee Ann

>>  >>  >>  >>  >>  >>  >>  I have been on the depo shot since 1996. I now want to have children. I have recently just been trying. I have experienced alot of the symptoms that have been mentoned but I didn't realize that they were realted to the shot. I hav gained over 100 lbs, NO sexual drive, Sharp pain on my right side and no period at all.
>>  >>  HAs sanyone pout htere sucessfully had children and how loing do it take to get pregnant?
>>  >>  Diane

>>   my name is Tresa and i got on the depo shot 5 days after my daughter was born and she is now almost 5 years old I had 2 of the shots and since then my life has been really rough I have had only 2 periods in this 5 years. The first of which i had to be taken to the Emergency room because i was bleeding so heavy that i was filling a tampon and pad within 5 minutes and the second was not as bad but it lasted 11 days. I gained 60 lbs almost immediatly...no sex drive..major mood swings and severe depression. My husband and i want another child so bad but for 5 years NOTHING... i heard you all talking of a lawsuit if you do please let me know i will gladly participate. thank you






Follow Ups:



Post a Followup
Name:
E-Mail:
Subject:
Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]